# SDR ZZDA2011629

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER AIRCRAFT LEFT OVER EXIT ROW FELL OFF ON LANDING.  REINSTALLED WINDOW LIGHT COVER PER 717 AMM 33-22.
